# SDR AALA20090406TUL59

- Difficulty date: March 25, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 55,486 hours, 29,230 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME LOWER FLANGE AT STATION 1271 LONGERON 29L- LONGERON 30.  INSTALLED J-ANGLE DOUBLER PER AARD 53-10-00-14 REPAIR 1.
